# SDR ASAA0170010

- Difficulty date: October 9, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING A LINE MAINTENANCE CHECK, THE EMERGENCY LIGHT ABOVE THE OVERWING EMERGENCY EXIT HATCH WAS FOUND INOPERATIVE.  REPLACED OVERHEAD STORAGE EMERGENCY EXIT LIGHT.  EMERGENCY EXIT LIGHTS NOW OPERATE NORMALLY.  (M)
